# SDR SWAA2025093018611

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHT (1 EA) LOCATED BEHIND ACCESS PANEL 194FR AT LOWER FUSELAG. REPLACED EMERGENCY LIGHT (1 EA) LOCATED BEHIND ACCESS PANEL 194FR AT LOWER FUSELAGE IAW B737-700 AMM 33-51-04-960-801.OPERATIONAL TEST IS OK.
